# SDR DU4R2009375

- Difficulty date: June 23, 2009
- Submitted: June 26, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N407NV
- Make and model: Doug DC-9-82
- Aircraft serial: 53244
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Corroded
- Location: Bs 1007-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND LT FWD TRANSITION TRACK HAD CORROSION FROM FS 1007 TO FS 1212 (AROUND NUT PLATE HOLES, AND AT ATTACH POINTS).
